# SDR SWAA2022090941307

- Difficulty date: August 12, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 AT RBL 6.01 KEEL BEAM 2022-426968 / [01] REPLACED SUPPORT BRACKET BODY STATION 540 AT RBL 6.01 KEEL BEAM IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9;[02] REPLACED SUPPORT BRACKET BODY STATION 540 AT RBL 6.01 KEEL BEAM IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9
